MAUDE Adverse Event Report: ABBOTT VASCULAR INC. Graftmaster; Coronary Covered Stent

ABBOTT VASCULAR INC. Graftmaster; Coronary Covered Stent
Model Number 1012582-16
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported the procedure was to treat a lesion in the left anterior descending (lad) artery.A 4.0x16mm graftmaster covered stent was implanted however it failed to seal the perforation.A second graftmaster was implanted to completely seal the perforation.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
 
Event or Problem Description
Subsequent to the initially filed medwatch report, additional information was provided.A 4.0x16mm graftmaster covered stent was implanted however it failed to seal the perforation as it was determined the perforation was larger than expected.A second graftmaster was implanted to completely seal the perforation.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.A conclusive cause for the reported patient-device incompatibility (failure to seal) could not be determined; however, the subsequent unexpected medical intervention (additional therapy/non-surgical treatment) appears to be related to the operational context of the procedure.Patient-device incompatibility (failure to seal the perforation) may be attributed to several factors including, but not limited to, patient anatomical morphology, product size selection, deployment technique, interference from previously deployed devices, or growth of perforation during deployment.In this case, it is possible that the perforation was larger than expected, which may have caused the reported patient-device incompatibility (failure to seal); however, this cannot be confirmed.A second graftmaster was implanted to completely seal the perforation.There is no indication of a product quality issue with respect to manufacture, design, or labeling.

Brand Name
Graftmaster
Common Device Name
Coronary Covered Stent
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, Reg # 3005718570 (P099)
cashel road
clonmel tipperary UNK
EI   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591--462
+1(951)914-5259
MDR Report Key25795960
Report Number2024168-2026-02744
Device Sequence Number18387755
Product Code NIV
UDI-Device Identifier08717648176449
UDI-Public(01)08717648176449(17)261031(10)4112841
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
H000001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1012582-16
Device Catalogue Number1012582-16
Device Lot Number4112841
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2026
Supplement Date Received by Manufacturer09/01/2026
Initial Report FDA Received Date07/13/2026
Supplement Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale